RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Appl. Probab., 2020, том 57, выпуск 1, страницы 237–249 (Mi jappp3)  

Branching processes in random environment with immigration stopped at zero

Elena Dyakonovaa, Doudou Lib, Vladimir Vatutinac, Mei Zhangb

a Steklov Mathematical Institute, 8 Gubkin St., Moscow, 119991, Russia
b School of Mathematical Sciences & Laboratory of Mathematics and Complex Systems, Beijing Normal University, Beijing 100875, P.R. China
c Beijing Normal University, Beijing 100875, P.R. China

Финансовая поддержка Номер гранта
National Natural Science Foundation of China 11871103
Recruitment Program for Foreign Experts GDW20171100029
Doudou Li and Mei Zhang were supported by the Natural Science Foundation of China under the grant 11871103, V.Vatutin was supported by the High-End Foreign Experts Recruitment Program (No. GDW20171100029).


DOI: https://doi.org/10.1017/jpr.2019.94


Реферативные базы данных:

ArXiv: 1905.03535
Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jappp3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Доклады по теме:
  • Просмотров:
    Эта страница:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020